# SDR UPS97825279

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FWD PIT FS 80 LONGERON 33 RIGHT INTERCOSTAL CRACKED.  REMOVED CRACKED INTERCOSTAL IAW DC8 SRM 51-1-21, FABBED NEW ONE IAW DC8 SRM 53-3-2 AND 51-1-4, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED INTERCOSTAL IAW DC8 SRM 51-1-21.
